# SDR 2005FA0001046

- Difficulty date: July 5, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- Aircraft: N5380C
- Make and model: Cessna 140A
- Aircraft serial: 15513
- Engine: Cont C9014F
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4301
- Part serial: 97120739
- Condition: Defective
- Location: Engine
- Part time: 475 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH MAGS REMOVED FOR SB, 500 HOUR INSPECTION.  MFG DEFECT NOTED.  ROTATING MAGNET AND BEARING ASSY NOT PRESSED (FAR ENOUGH) INTO FRONT MAG HOUSING .  MAGS PURCHASED NEW 1/9/98.  UNEVEN WAR NOTED THROUGHOUT WITH FINE BRONZE POWDER COATING INTERNAL PARTS.  OD (GREEN) IN COLOR.  MORE CAREFUL ASSEMBLY OF MAG COMPONENTS AT FACTORY.  (NOTE) MAG SN 14 UNITS APART.  (K)
